# SDR QXEA2010091600539

- Difficulty date: September 12, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 22,078 hours, 22,917 cycles
- Engine: Pwc PW150A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A SMELL SOMETHING IN THE AFT GALLEY POSSIBLY ELECTRIC.  PERFORMED GVI OF THE AFT GALLEY, NO ABNORMAL SMELL OR OTHER DEFECTS NOTED.  ACFT OK FOR CONTINUED SERVICE.  NO PARTS REPLACED.
